# SDR 08FDEA01740

- Difficulty date: May 3, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: A53980301202
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON COVER PLATE C 73, P9 LT REPAIR PERFORMED BY REMOVING CORROSION IAW SRM 51-74-10, NDT FOR CRACK FREE, FLAP PEENING AND RENEWING THE RIVETS IAW RAS/EFW/9000027/2008 ISS B, APPROVED BY EA 6-5318-117153.
